MathSciNet Relay Station
MathSciNet bibliographic data
MR1271008 90C90
Sui, Yun Kang The expansion of functions under transformation and its application to optimization. Comput. Methods Appl. Mech. Engrg. 113 (1994), no. 3-4, 253–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement